MAUDE Adverse Event Report: SUZHOU MEDSPORTS PRODUCTS CO. LTD. EQUATE; KINESIOLOGY TAPE BLACK

SUZHOU MEDSPORTS PRODUCTS CO. LTD. EQUATE; KINESIOLOGY TAPE BLACK
Model Number UPC# 681131286251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 07/09/2025 manufacturer evaluated retained samples of the same lot reported with no defects noted.In addition, aso reviewed records of biocompatibility tests.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
In the initial report received on (b)(6) 2025, the consumer stated that he and his spouse wore the tape all day at disneyland.After removing the tape in the shower, the spouse experienced irritation and a burning sensation.The consumer, who reported the event, also noted dryness and discoloration in the area where the adhesive tape had been applied.Consumer reported that medical attention was sought.The doctor said that it may have been a reaction due to sun exposure and it looked like a burn.
 
Additional Manufacturer Narrative
As of 07/30/2025 unused returned product was submitted to the lab for testing with no defects noted.In addition, aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.The following sections were updated: b5, b6, g2, g6, g6, and h6.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
In the initial report received on 06/11/2025, the consumer stated that he and his spouse wore the tape all day at (b)(6).After removing the tape in the shower, the spouse experienced irritation and a burning sensation.The consumer, who reported the event, also noted dryness and discoloration in the area where the adhesive tape had been applied.Consumer reported that medical attention was sought.The doctor said that it may have been a reaction due to sun exposure and it looked like a burn.In the completed consumer information report (cir) received on july 18, 2025, the consumer reported visiting a walk-in clinic, where a doctor prescribed a three-day course of steroids.Consumer reported that the symptoms did not correct after he stopped using the product.Consumer stated that the area has improved, but tape mark where the product was applied remains visible.

Brand Name
EQUATE
Common Device Name
KINESIOLOGY TAPE BLACK
Manufacturer (Section D)
SUZHOU MEDSPORTS PRODUCTS CO. LTD.
128 fangzhou road suzhou ind.
loufeng east district, suzhou 21512 3 CN
CH  215123 CN
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key22457735
Report Number1038758-2025-00015
Device Sequence Number8597580
Product Code KGX
UDI-Device Identifier00681131286251
UDI-Public00681131286251
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC# 681131286251
Device Catalogue Number578868775
Device Lot Number234842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale